| Model Number |
1898200T |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis confirmed heating issue.Unable to confirm the reported fault of heating as motor not rotating.Found the handpiece cosmetically not ok.Connector has dent.Hi-pot test fail.Thumb wheel jammed.Motor cable assembly found faulty.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, handpiece had motor issue and heating issue.There was no patient involvement.The device was being run at 5000 rpm and device was running in oscillation mode and overheated in less than a minute.